MathSciNet Relay Station
MathSciNet bibliographic data
MR1423231 (97h:35085) 35K55 (35B05 35B60)
Galaktionov, Victor A.; Vazquez, Juan L. Continuation of blowup solutions of nonlinear heat equations in several space dimensions. Comm. Pure Appl. Math. 50 (1997), no. 1, 1–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement